| Model Number |
CLK-4 |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of trouble shooting, the technical support engineer provided the customer with the replacement lamp part number and e-mailed instructions for changing it out.The device was not returned.The investigation is ongoing.Three good faith efforts were made to obtain additional information.However, no response received.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus, that the lamp to the halogen light source was not working.It was unknown, when the issue occurred.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the lamp issue could not be determined.Olympus will continue to monitor field performance for this device.